Skip to Main Content (Press Enter)

Logo UNIRC
  • ×
  • Home
  • Corsi
  • Insegnamenti
  • Professioni
  • Persone
  • Pubblicazioni
  • Strutture
  • Attività
  • Competenze
  • Attrezzature

UNI-FIND
Logo UNIRC

|

UNI-FIND

unirc.it
  • ×
  • Home
  • Corsi
  • Insegnamenti
  • Professioni
  • Persone
  • Pubblicazioni
  • Strutture
  • Attività
  • Competenze
  • Attrezzature
  1. Pubblicazioni

Strong Solvability of Boundary Value Contact Problems

Articolo
Data di Pubblicazione:
2005
Citazione:
Strong Solvability of Boundary Value Contact Problems / Giuffre', S.. - In: APPLIED MATHEMATICS AND OPTIMIZATION. - ISSN 0095-4616. - 51:(2005), pp. 361-372. [10.1007/s00245-004-0817-7]
Abstract:
Strong solvability in Sobolev spaces is proved for a unilateral contact boundary value problem for a class of
nonlinear discontinuous operators. The operator is assumed to be of Caratheodory type and to satisfy a suitable ellipticity
condition. Only measurability with respect to the independent variable x is required. The main tool of the proof is an estimate for the second derivatives of the functions which satisfy
the unilateral boundary conditions, in which it has been possible to prove that the constant is equal to 1.
Tipologia CRIS:
1.1 Articolo in rivista
Keywords:
Unilateral contact problems; Nonlinear elliptic equations
Elenco autori:
Giuffre', Sofia
Autori di Ateneo:
GIUFFRE' Sofia
Link alla scheda completa:
https://iris.unirc.it/handle/20.500.12318/5367
Pubblicato in:
APPLIED MATHEMATICS AND OPTIMIZATION
Journal
  • Dati Generali

Dati Generali

URL

http://www.springerlink.com/content/h3705l87k104627j/
  • Utilizzo dei cookie

Realizzato con VIVO | Designed by Cineca | 26.10.0.0